# SDR AALA201611169003

- Difficulty date: October 27, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON LEFT SIDE OF THE BOX BEAM UPPER FLANGE 2 AFT FASTENER HOLES AT FRAME 43 AND Y1622. REPAIRED BOX BEAM IAW EO 5315Y066.
